# SDR UALA2010080502842

- Difficulty date: August 2, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 34,864 hours, 4,278 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 339910031
- Part serial: 1932
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED, OR RT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610532 LATCHED CL MODE MSG-3610532 LATCHED CL MODE   MSG-3610340 LATCHED CL MODE MSG-3610340 ACTIVE CL MODE.  SUPPLEMENTAL DATA UPDATE FOUND VALVE STICKING AT NEAR FULL OPEN POSITION. REPLACED CONTROLLER FAMV. ALL OPS NORMAL.
